# SDR CA090127002

- Difficulty date: January 21, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 853 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: C7411
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION ON A 100 HR, THE MAIN FUEL FEED LINE WAS FOUND SMOKING THOUGH THE AFT FIRE WALL.  UPON FURTHER INSPECTION OF FUEL LINE THE SMALL GROMMET/BUSHING WAS FOUND WORN THROUGH CAUSING THE FIRE WALL SUPPORT TO CHAFE INTO THE LINE.  THE LINE WAS REMOVED FROM SERVICE AND REPLACED NEW.
